# SDR ASAA2022082439990

- Difficulty date: August 24, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A53013
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL LE: 3RD RIB FROM INBD END CRACKED. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED RIB IAW B737-900 SRM 55-10-09-2R-4.
